Loperamide addiction withdrawal journey need support - Part 32

By gbread · Apr 13, 2015 · ·
  1. Day 21- 3 in the a.m. and 3 in the pm ---6 loperamide 2mg pills.

    Slept 9 hours. Woke up with no physical withdrawals--however, sadness and anxiety are still here.

    JD,

    I'm glad you're doing better and I cant wait to fit in my old clothes! I used to have fun with dressing
    up and shopping before all this drug crap. It has affected every area of my life, that's for sure. If I had
    known all the things I would lose, I would have never touched a pill. UGH Will write more on your thread.

    RD,

    I am so glad you're kickin' along with your kratom, and I had no idea it helped with weight loss. Now it
    may be serious to look into. First I am trying this slow taper. Why change something that's working,
    right? You sound so different, RD. I am glad for you! It gives me hope.

    Much Love---GB

    gbread added 582 Minutes and 22 Seconds later...

    Went to a meeting today and it was awesome. I still don't understand people that don't understand
    these withdrawals. I can tell them many times and they still don't get how much they affect us.

    I know people mean well, but I can't possibly work outside the home or go on 'outings' when I am
    concerned with where the bathroom is, or can I lay down somewhere for an hour if I feel bad.

    It puts a burden on the social calendar, and I think I've pushed a few people away. I am not fun to
    be around, I cant concentrate well yet. I am not as cheerful as i'd like to be, and I just choose to stay
    inside for that day. Like today.

    I went to a meeting, could've gone other places, but I just don't feel well. I don't feel super withdrawals,
    but I don't feel 100 percent. People take it as I am being unsociable or rude, but I don't feel generally
    well. I don't know if that makes sense, but at least I know what I'm trying to say!

    I am glad for REAL friends and family who are caring and loving and patient, until I get my physical
    strength back, and can join life again. I want to do that so badly, just not yet.

    Much Love, GB

    gbread added 1252 Minutes and 9 Seconds later...

    Day 22- 3 in the a.m. and 3 in the pm ---6 loperamide 2mg pills.

    Got about 6 hours of sleep last night. Sweating, RLS, nightmares.

    Took clonidine and feel much better.

    Crawled in bed for a much needed nap. Before that, went to a meeting.

    Thank God for my family. I am fortunate to have them in my life. Glad to have people that I can really trust.

    I am seriously thinking about jumping off at 5 pills this next week. At this rate, the withdrawals could go on forever. I have got to get a job and pay bills. I am so bfar behind in my responsibilities., it's not funny.

    Much Love, GB

Comments

  1. Jungledog
    It may not be that bad to jump. Stop and use small doses of kratom when the symptoms get awful. The worst of it will be done within 10 days and for most people all done by day 30. Then you can move on and leave it behind you. We will be here to support you no matter the method. Hang in.
  2. gbread
    Day 23- 3 in the a.m. and 2 in the pm ---5 loperamide 2mg pills.

    Not feeling good at all. Feverish, achy, flu-like, didn't sleep well.

    Believe it or not, I managed. It just feels like the flu.

    Much Love,GB
  3. Roaddoggy
    Hey Gbread. I used to take kratom, but I got way addicted. So I kicked it a year or so, ago. I am so sorry to hear, you are feeling flu like. I am so impressed, with your taper.

    I would think you should feel a little better, in a couple days. I also agree, we will support you, anyway you decide to go with this.

    I would think that Jungledogs, time line should be pretty close to dead on. Being that you have managed to taper down to 5 pills, I would expect a cold turkey to be relatively short, in comparison.

    But on the flip side a slow taper may allow you to be more functional. You will figure out, what you need to do, as you go along. Wishing you the very best. Much Love Roaddog....
To make a comment simply sign up and become a member!